Partial Identification in Binary Models: Discrete Regressors and Interval Data

Magnac, Thierry and Maurin, Eric (2008) Partial Identification in Binary Models: Discrete Regressors and Interval Data. Review of Economic Studies, 75 (3). pp. 835-864.

This is the latest version of this item.

[img]
Preview
Text
Download (525kB) | Preview
Official URL: http://tse-fr.eu/pub/8511
Item Type: Article
Language: English
Date: July 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:8511
URI: http://publications.ut-capitole.fr/id/eprint/2182

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year